# SDR YENA201701260049

- Difficulty date: January 26, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N192JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000014
- Aircraft time: 30,994 hours, 19,412 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 400, MSY-BOS. THE L1 DOOR WOULD NOT DISARM. LEVER WAS STUCK, REMOVED DEBRIS FROM GIRT BAR AND PERFORMED OPS CHECK OF DOOR ARMING. CHECKS PASSED. OK FOR CONTINUED SERVICE.
